Calpol Six Plus Suspension Sugar Free 80ml

Calpol Six Plus Suspension Sugar Free 80ml

Calpol Six Plus Suspension Sugar Free 80ml

£2.79 Save: £0.70 RRP: £3.49

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Calpol
Code: 3394301
Weight: 88g


Calpol Six Plus Sugar Free Suspension 80ml brings down high temperatures (also called fever) and relieves pain and is formulated as a sugar free suspension. This has the same effect as calpol original but without the sugar. The paracetamol in Calpol Six Plus Sugar Free Suspension is used to relieve pain and / or bring down fever (high temperature) in many conditions including cold and flu, headache, toothache, earache, post immunisation fever, sore throat and other aches and pains.


Children 6-12 years:

One to two 5ml spoonfuls every four hours

Adults and children over 12 years:

Two to four spoonfuls every four hours

Leave at least 4 hours between doses Do not use more that 4 doses each day Do not give your child this medicine for more than 3 days without speaking to your doctor


Do not exceed stated dose. Immediate medical advice should be sought in the event of overdose, even if you feel well because of the risk of delayed serious liver damage. Do not take with other products containing paracetamol.


The active ingredient is: Paracetamol 250 mg per 5 ml. Other ingredients are: Maltitol, sorbitol liquid (E420), glycerol, dispersible cellulose, xanthan gum, polysorbate 80, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), acesulfame potassium, saccharin sodium and purified water. The flavouring is imitation strawberry.